Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 166, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 20, 2011, 3:00 PM CDT for Clark County, Hot Spring County, Pike County, Arkansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 3:00 PM CDT (20:00 UTC)
- Expired
- Apr 20, 2011, 4:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Hot Spring County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 2:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2758 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS54 KLZK 202000
SVRLZK
ARC019-059-109-202100-
/O.NEW.KLZK.SV.W.0166.110420T2000Z-110420T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
SOUTH CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
SOUTHERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 400 PM CDT
* AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 4 MILES WEST OF MURFREESBORO...AND MOVING EAST AT
40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO... LAKE GREESON... DEGRAY LAKE...
ARKADELPHIA... RICHWOODS... OKOLONA...
NARROWS DAM... HALFWAY... DEGRAY LAKE SP...
CRATER OF DIAMONDS SP... CADDO VALLEY...
SHAWMUT... ROY... PISGAH...
PIKE CITY... JOAN... HOLLYWOOD...
GUM SPRINGS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 64 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3429 9301 3409 9290 3395 9336 3396 9348
3394 9352 3399 9369 3412 9382 3417 9382
3419 9389
TIME...MOT...LOC 2000Z 250DEG 36KT 3409 9370
$$
441 follow-up statement
102
WWUS54 KLZK 202023
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CDT WED APR 20 2011
ARC019-059-109-202100-
/O.CON.KLZK.SV.W.0166.000000T0000Z-110420T2100Z/
CLARK AR-PIKE AR-HOT SPRING AR-
323 PM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOT SPRING...SOUTHERN PIKE AND CENTRAL CLARK COUNTIES UNTIL 400 PM
CDT...
AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF MURFREESBORO...
MOVING EAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
MURFREESBORO... LAKE GREESON... DEGRAY LAKE...
ARKADELPHIA... RICHWOODS... OKOLONA...
NARROWS DAM... HALFWAY... DEGRAY LAKE SP...
CRATER OF DIAMONDS SP... CADDO VALLEY...
SHAWMUT... ROY... PISGAH...
PIKE CITY... JOAN... HOLLYWOOD...
GUM SPRINGS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 64 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3420 9377 3429 9301 3409 9290 3395 9336
3396 9348 3394 9352 3399 9369 3410 9380
TIME...MOT...LOC 2023Z 262DEG 24KT 3412 9355
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 12:43 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 20, 12:43 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1243 PM CDT WED APR 20 2011 .DISCUSSION... HAVE UPDATED FOR 18Z AVIATION DISCUSSION BELOW... && .AVIATION... FRONT THAT PUSHED THROUGH THE STATE ON TUE NIGHT HAS STALLED ACROSS THE LA/AR BORDER THIS AFTERNOON. SHRA AND TSRA WILL BE POSSIBLE ALONG AND NORTH OF THIS FRONT...MAINLY EFFECTING THE CENTRAL AND SRN SITES. NRN SITES WILL SEE THE VFR CONDITIONS PERSIST THROUGH THE AFTERNOON HRS..BEFORE PRECIP CHANCES BEGIN INCREASING OVERNIGHT AND CIGS START TO DROP. FURTHER SOUTH...LOW LEVEL STATUS WILL KEEP MVFR AND LOW LEVEL VFR CIGS THROUGH MUCH OF THE AFTERNOON...THOUGH SOME IMPROVEMENT COULD OCCUR LATE THIS AFTERNOON. HAVE MENTIONED SHRA AND TSRA FOR MOST SITES BY THU MORNING AS THE FRONT BEGINS LIFTING BACK NORTH. && PREV DISCUSSION... /ISSUED 436 AM CDT WED APR 20 2011/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT A FRONT WILL SAG INTO SOUTHERN ARKANSAS AND NORTHERN LOUISIANA BY THIS EVENING BEFORE STALLING. COOLER AND DRIER AIR WILL FOLLOW THE FRONT IN THE NORTHERN COUNTIES...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUING IN CENTRAL/SOUTHERN SECTIONS OF THE STATE. ON THURSDAY...THE FRONT WILL BEGIN LIFTING BACK TO THE NORTH. RAIN CHANCES WILL SHIFT INTO NORTHERN/CENTRAL ARKANSAS WITH THE FRONT...WITH WARM/HUMID AIR AND ONLY SLIGHT CHANCES FOR STORMS ACROSS THE SOUTH. BY FRIDAY INTO THE WEEKEND...THE FRONT WILL BE CLOSE TO THE ARKANSAS AND MISSOURI BORDER. HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL KEEP THE FRONT PARKED...WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MAINLY NORTH OF THE REGION. IF STORMS HAPPEN TO MAKE IT INTO THE STATE...THEY WILL MOSTLY AFFECT AREAS NORTH OF LITTLE ROCK. TEMPERATURES THROUGH THE WEEKEND WILL BE ABOVE NORMAL IN SOUTHERN ARKANSAS...AND AT/BELOW NORMAL IN THE NORTH. LONG TERM...SUNDAY THROUGH TUESDAY SOUTHWEST FLOW ALOFT WILL BE OVER ARKANSAS TO BEGIN THE LONG TERM PERIOD. AN UPPER LOW PRESSURE SYSTEM DIVES INTO THE NORTHERN U.S. MONDAY AND WILL MOVE INTO THE MIDWEST BY TUESDAY. A FRONT WILL BE STALLED ACROSS NORTHWEST ARKANSAS TO BEGIN THE PERIOD AS WELL. THIS FRONT WILL MOVE NORTH AS A WARM FRONT MONDAY. A COLD FRONT WILL SLOWLY MOVE THROUGH OKLAHOMA MONDAY AND INTO ARKANSAS TUESDAY. THIS IS GOING TO BRING CHANCES OF SHOWERS AND THUNDERSTORMS TO THE STATE THROUGH THE PERIOD. THE SLOW MOVING FRONT COULD BRING POTENTIALLY FLOODING RAIN TO THE AREA. SEVERE WEATHER WILL THEN BE POSSIBLE TUESDAY AS THE COLD FRONT MOVES THROUGH ARKANSAS. NEAR TO ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD WITH MUCH OF THE STATE IN THE WARM SECTOR. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 49 66 59 / 10 40 50 30 CAMDEN AR 71 58 78 63 / 40 40 30 20 HARRISON AR 65 47 64 57 / 10 30 50 40 HOT SPRINGS AR 66 55 72 61 / 30 50 30 20 LITTLE ROCK AR 68 55 71 62 / 30 50 40 20 MONTICELLO AR 74 61 78 65 / 40 50 30 20 MOUNT IDA AR 65 56 72 60 / 30 50 30 20 MOUNTAIN HOME AR 66 47 64 57 / 10 30 50 40 NEWPORT AR 68 50 68 60 / 10 40 50 30 PINE BLUFF AR 69 57 75 63 / 40 50 30 20 RUSSELLVILLE AR 68 51 68 58 / 20 50 40 20 SEARCY AR 68 51 69 60 / 20 50 40 20 STUTTGART AR 68 55 73 62 / 30 50 40 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...62
Hazardous weather outlook, Apr 20, 9:47 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 947 AM CDT WED APR 20 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 947 AM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL DOMINATE THE NORTHERN HALF OF ARKANSAS TODAY. THE COLD FRONT THAT MOVED THROUGH THE STATE TUESDAY WILL STALL TODAY NEAR THE LOUISIANA BORDER...CONTINUING THE CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY IN SOUTH ARKANSAS. DAYTIME HEATING WILL AID IN THE FORMATION OF AFTERNOON THUNDERSTORMS ACROSS THE SOUTH. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...THE STATIONARY FRONT IN LOUISIANA WILL MOVE NORTH AS A WARM FRONT AND BRING ANOTHER ROUND OF THUNDERSTORMS TO THE STATE. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MOST LIKELY THREAT. ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA. FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62
In the hours before
Special weather statement, Apr 20, 1:45 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 PM CDT WED APR 20 2011
ARZ040-041-201930-
MONTGOMERY AR-POLK AR-
145 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN MONTGOMERY AND
CENTRAL POLK COUNTIES UNTIL 230 PM CDT...
AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF WHISKEY PEAK...OR 17 MILES
SOUTHWEST OF MENA...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MENA... VANDERVOORT... POLK CNTY FAIRGNDS...
OPAL... MCCAULEY... LAKE MENA...
HATFIELD... SHADY... NUNLEY...
INK... HATTON... DALLAS...
COVE... BOGG SPRINGS... BOARD CAMP...
BIG FORK... YOCANNA... WOLF PEN GAP...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3448 9447 3468 9402 3446 9389 3427 9447
3428 9448
TIME...MOT...LOC 1846Z 245DEG 28KT 3440 9440
44Local storm report, Apr 20, 2:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL INK 34.58N 94.12W
04/20/2011 E1.00 INCH POLK AR PUBLIC
&&
61Local storm report, Apr 20, 2:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
230 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 2 SW CAMMACK VILLAGE 34.76N 92.37W
04/20/2011 E1.00 INCH PULASKI AR TRAINED SPOTTER
HAIL FELL BETWEEN NAPA VALLEY RD AND GREEN MOUNTAIN DR.
&&
224Local storm report, Apr 20, 2:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
233 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL NORTH LITTLE ROCK 34.79N 92.26W
04/20/2011 M1.00 INCH PULASKI AR TRAINED SPOTTER
HAIL FELL AT MCCAIN MALL.
&&
224Local storm report, Apr 20, 2:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
237 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL NORTH LITTLE ROCK 34.79N 92.26W
04/20/2011 M1.00 INCH PULASKI AR PUBLIC
HAIL FELL AT NLR NISSAN ON LANDERS RD.
&&
224Local storm report, Apr 20, 2:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 1 NNW NEEDMORE 34.81N 94.04W
04/20/2011 M1.00 INCH SCOTT AR LAW ENFORCEMENT
HAIL FELL AT INTERSECTION OF HWY 71 AND 28 EAST.
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 39 min |
| Apr 19, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 44 min |
| Apr 19, 7:20 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Independence, Stone, Van Buren | 40 min |
| Apr 19, 7:21 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp | 39 min |
| Apr 19, 7:28 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 32 min |
| Apr 19, 7:35 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Van Buren | 25 min |
| Apr 19, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 51 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 47 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 33 min |
| Apr 19, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 43 min |
| Apr 19, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Sharp, Stone and 1 more | 51 min |
| Apr 19, 8:01 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 29 min |
| Apr 19, 8:11 PM CDT | Tornado Warning | LZK | Grant, Hot Spring, Saline | 49 min |
| Apr 19, 8:20 PM CDT | Tornado Warning | LZK | Polk, Scott, Yell | 40 min |
| Apr 19, 8:22 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 23 min |
| Apr 19, 8:23 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White, Woodruff | 52 min |
| Apr 19, 8:24 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 51 min |
| Apr 19, 8:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more | 46 min |
| Apr 19, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 35 min |
| Apr 19, 8:44 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski | 10 min |
| Apr 19, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 45 min |
| Apr 19, 8:46 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 29 min |
| Apr 19, 8:49 PM CDT | Tornado Warning | LZK | Garland, Perry, Saline, Yell | 41 min |
| Apr 19, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Pulaski, White, Woodruff | 38 min |
| Apr 19, 8:53 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 52 min |
| Apr 19, 9:05 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 25 min |
| Apr 19, 9:10 PM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 35 min |
| Apr 19, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 47 min |
| Apr 19, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Grant, Jefferson, Lincoln, Lonoke and 2 more | 41 min |
| Apr 19, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 37 min |
| Apr 19, 9:26 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 34 min |
| Apr 19, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pulaski, Saline | 44 min |
| Apr 19, 9:32 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 28 min |
| Apr 19, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 43 min |
| Apr 19, 9:48 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Pike | 42 min |
| Apr 19, 9:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 37 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 45 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 45 min |
| Apr 19, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 19, 10:10 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Lonoke, Pulaski, Saline | 50 min |
| Apr 19, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 43 min |
| Apr 19, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 41 min |
| Apr 19, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 45 min |
| Apr 19, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 33 min |
| Apr 19, 11:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 43 min |
| Apr 19, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White, Woodruff | 39 min |
| Apr 19, 11:14 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Saline | 46 min |
| Apr 19, 11:15 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 45 min |
| Apr 19, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 36 min |
| Apr 19, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White | 46 min |
| Apr 19, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 41 min |
| Apr 19, 11:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Pike | 50 min |
| Apr 19, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 45 min |
| Apr 19, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 36 min |
| Apr 20, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 40 min |
| Apr 20, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 52 min |
| Apr 20, 12:30 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 20, 1:00 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 36 min |
| Apr 20, 1:01 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 44 min |
| Apr 20, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Ouachita | 51 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln | 49 min |
| Apr 20, 1:45 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Desha, Drew, Lincoln | 45 min |
| Apr 20, 1:46 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 44 min |
| Apr 20, 2:00 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 45 min |
| Apr 20, 2:24 AM CDT | Special Weather Statement | LZK | Hot Spring | 46 min |
| Apr 20, 2:43 AM CDT | Special Weather Statement | LZK | Clark, Dallas | 47 min |
| Apr 20, 4:38 AM CDT | Severe Thunderstorm Warning | LZK | Drew | 37 min |
| Apr 20, 11:29 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| Apr 20, 11:34 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 26 min |
| Apr 20, 11:58 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Scott, Yell | 47 min |
| Apr 20, 12:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 34 min |
| Apr 20, 1:12 PM CDT | Special Weather Statement | LZK | Perry | 33 min |
| Apr 20, 1:24 PM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
| Apr 20, 1:26 PM CDT | Special Weather Statement | LZK | Scott | 44 min |
| Apr 20, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 44 min |
| Apr 20, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 48 min |
| Apr 20, 1:45 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| Apr 20, 2:07 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Perry, Pulaski, Saline | 38 min |
| Apr 20, 2:10 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 65 min |
| Apr 20, 2:11 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline, Yell | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.